Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Global solutions of certain hyperbolic systems of quasi-linear equations


Authors: J. L. Johnson and J. A. Smoller
Journal: Bull. Amer. Math. Soc. 73 (1967), 666-667
MathSciNet review: 0216138
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Cesari, Sulte funzioni a variazione limitata, Ann. Scuola Norm. Sup. Pisa (2) 5 (1936), 299-313. MR 1556778
  • 2. J. Glimm, Solutions in the large for non-linear hyperbolic systems of equations, Comm. Pure Appl. Math. 18 (1965), 697-715. MR 194770
  • 3. J. Glimm and P. D. Lax, Decay of solutions of systems of hyperbolic conservation laws, Bull. Amer. Math. Soc. 73 (1967), 105. MR 204826
  • 4. P. D. Lax, Hyperbolic systems of conservation laws, II, Comm. Pure Appl. Math. 10 (1957), 537-566. MR 93653
  • 5. Zhang Tong and Guo Yu-fa, A class of initial value problems for systems of aero-dynamic equations, Acta Math. Sinica 15 (1965), 386-396; English transl., Chinese Math. 7 (1965), 90-101. MR 194771


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11816-0